# SDR IPXA2024021663860

- Difficulty date: January 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 1701 Rbl 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMP. CEILING AREA HAS BROKEN HAT CHANNEL LOCATED AT STA 1701/RBL46. (015-108) CENTER CARGO COMP. CEILING AREA HAT CHANNEL LOCATED AT STA 1701 RBL 46 BEING REPLACED ON LINE # 1193 , NO FURTHER ACTION REQUIRED ON THIS FAULT
